Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have diabetes, high BP, low HDL and LDL. Taking Bplex, Cardace, Ecosprin. Have tinnitus. Right medicine?

I am 56 year male. Diabetes since 1998, High BP since 1995, Low HDL and Low LDL and triglicyde above normal. On continuous medication 2002 Oct. - Aten 25mg, and Bplex fort after breakfast and in the evening Cardace 2.5mg and Ecosprin 75mg. In March, 2004 Glycomet 250 after breakfast was added to these medicines. Glycomet doses were revised i.e. made 250 mg twice in 2004/ 500 mg twice in 206 and then 850 mg twice in 2009 and also Metolar XR 25mg was advised in place of Aten. I had some ear problem and diagnosed as TINNITUS in 2011 and asked to take meaxxon plus in the morning initially for 30 days and later asked to continue. I felt some giddiness from time to time in last 2 years (not very frequently) On 28 Feb morning I again felt giddiness and consulted Dr. S Baruah, cardiologist who asked to undertake ECG, ECO, Holter and certain blood test. Not very significant was found except Low Sodium in blood and LVD in Eco test and prescribed Vertin 16mg twice for 7 days. He also advised to consult Neurologist . I consulted neurologist on 06.03.2013 at Hinduja Hospital, Mumbai, who in turn asked for MRI and certain blood test relating the TSH and Antibody test and carried accordingly. MRI finding age relating changes. I am a strict vegetarian, never smoke and drink. Used to take low fat and low salt diet, mostly full of vegetables and fruits. I do exercise mainly walking around 4-4.5km per day atleast 15-20 days in a month and little strech exercises. my present prescription is : Cardace 5mg + Vertin 16mg + Glycomet 850 mg + Meaxxon plus + Bplex forte in the morning after breakfast at 9 am (appro) and Ecosprin AV 75 mg and Glycomet 850 mg after dinner at around 8.30-9pm. Religiously taking medicines as per prescription almost on time with rare exception. Problem at present : Tinnitus (increased volume) causing discomfort Diabetes always more than the normal Fast above 135 and PP above 180 B.P. 90 to 130 Weakness Please advise me: Whether I am on right medication. What are the future implication because of these drugs. Do you advice discontinuation of any drugs of course I will do so after consulting doctors here, who examines me physically.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your sugar levels are uncontrolled and this is the reason for your weakness,although you are taking generous dose of methyl cobalamine and B complex vitamins in MEAXXON PLUS and Bplex forte.
You must consult a diabetologist and get either some sulfonylurea urea like GLIMMIPRIDE or some newer anti diabetics like GLIPTINS.
It is not possible to keep your sugar levels controlled with just GLYCOMET.
Must increase the dose of cardace and see to it that your blood pressure is below 120/80 mm of Hg.
You must also get your lipid profile done as dyslipidemia is very common in diabetics and is responsible for macro vascular complications.
In case of deranged lipid profile,statins must be added in the medications.
You must try to bring your fasting levels to below 130 and PP levels to around 160 to 170 ,at least.
Rest of medicines are all right and keep doing regular exercises and observe proper dietary restrictions and precautions.
You must talk to a diabetologist for the proper guide lines.
Answered: Wed, 3 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor